Vol 10 No 4 (2005)

Published: 2005-12-31

Articles

High‐order difference schemes for convection‐diffusion interface problems

I. Tr. Angelova
Abstract 250 | PDF Downloads 115 | DOI

Page 319-334

Quadratic spline subdomain method for volterra integral equations

V. Deputat, P. Oja, D. Saveljeva
Abstract 196 | PDF Downloads 123 | DOI

Page 335-344

On almost statistical convergence of generalized difference sequences of fuzzy numbers

M. Et, Y. Altin, H. Altinok
Abstract 185 | PDF Downloads 126 | DOI

Page 345-352

Perona‐Malik equation ‐ error estimates for explicit finite volume scheme

A. Handlovičová, Z. Krivá
Abstract 216 | PDF Downloads 121 | DOI

Page 353-366

The nonlinear and nonlocal integrable sine‐Gordon equation

P. Miškinis
Abstract 204 | PDF Downloads 128 | DOI

Page 367-376

Sturm‐Liouville problem for stationary differential operator with nonlocal integral boundary condition

S. Pečiulyte, O. Štikoniene, A. Štikonas
Abstract 222 | PDF Downloads 109 | DOI

Page 377-392